# SDR ABXA20130925597

- Difficulty date: September 25, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T12025
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1100 LT FLOORBEAM HAS CORROSION UNDER ROLLER ASSY.  INSTALLED LT AND RT OTBD ROLLER TRAYS IAW CMM 25-50-25.   ACFT WAS GROUNDED.
